# SDR QXEA2018122800474

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,221 hours, 43,445 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING CHECK FIRE DETECT AND APU FAULT LIGHT ILLUMINATED IN CRUISE. BOTH LIGHTS EXTINGUISHED DURING DESENT. REMOVED FROM SERVICE. PLACED ON MEL 26-10-4. RETURNED TO SERVICE.
